Patient :Several months ago I began taking a new bcp, femodene. It did not agree with me at all and I continuously bled and so reverted back to my original bcp, microgynon. The constant bleeding then stopped. This should be the first 7 day break, and I am 2 days in and have not bled yet, usually I start bleeding straight away. I have been suffering with sleeplessness, constipation and coldsores which I believe may be due to stress. I have taken a pregnancy test designed for early detection which has come back negative, what could be happening? Should I be worried? I've been on the pill for around 6 years and this is the first time I have had issues.
These Q&A’s are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.